# SDR FDKA200706260

- Difficulty date: June 4, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N809LR
- Make and model: Dhav DHC8101
- Aircraft serial: 083
- Aircraft time: 46,582 hours, 57,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6182 PVD (1732 PHX LCL) - REAR EMERGENCY ESCAPE PATH LIGHT OUT.  MX RELAMPED.
